# SDR UALA2011042802072

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,001 hours, 10,133 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE BETWEEN SEATS 25-26 ON RT SIDE HAS SOFT FLOOR.   REPLACED FLOOR PANEL ASSY.
